MathSciNet Relay Station
MathSciNet bibliographic data
MR229042 46.50
Żelazko, W. A characterization of multiplicative linear functionals in complex Banach algebras. Studia Math. 30 1968 83–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement